# SDR DXTA2025051003427

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 7,475 hours, 4,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS COME ON FOR A SEC THEN GO OUT DURING PREFLIGHT TEST. CORRECTIVE ACTION: FOUND ALL 4 EMERGENCY LIGHT BATTERIES DISCHARGED. CHARGED BATTERIES AND PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW CE 680A AMM 33-50-00. OPERATIONAL CHECK SATISFACTORY.
